Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 39, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 22, 2010, 11:32 AM CDT for Christian County, Shelby County, Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 11:32 AM CDT (16:32 UTC)
- Expired
- Jun 22, 2010, 4:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 77 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:16 PM CDT | FLASH FLOOD | 6 Wnw Assumption, IL | ESTIMATED GREATER THAN 6 INCHES OF WATER FLOWING OVER 1350N ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -369 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
778
WGUS53 KILX 221632
FFWILX
ILC021-173-222130-
/O.NEW.KILX.FF.W.0039.100622T1632Z-100622T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1132 AM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
WESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 430 PM CDT.
* AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF AN INCH PER HOUR CAN BE EXPECTED ON
ALREADY SATURATED GROUND.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHELBYVILLE...TAYLORVILLE...ASSUMPTION...COWDEN...FINDLAY...
LAKEWOOD...MOWEAQUA...PANA...STONINGTON...TOWER HILL AND
WESTERVELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3935 8915 3935 8935 3974 8935 3976 8915
3966 8915 3965 8882 3959 8881 3958 8875
3923 8872 3921 8915
$$
KELLY2 follow-up statements
155
WGUS73 KILX 221729
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1229 PM CDT TUE JUN 22 2010
ILC021-173-222130-
/O.CON.KILX.FF.W.0039.000000T0000Z-100622T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY IL-CHRISTIAN IL-
1229 PM CDT TUE JUN 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN CHRISTIAN AND
WESTERN SHELBY COUNTIES UNTIL 430 PM CDT...
AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. ANOTHER
ROUND OF THUNDERSTORMS WILL MOVE THROUGH NORTHERN PARTS OF CHRISTIAN
AND SHELBY COUNTIES OVER THE NEXT HOUR. ADDITIONAL RAINFALL OF UP
TO AN INCH IS POSSIBLE WITH THESE STORMS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHELBYVILLE...TAYLORVILLE...ASSUMPTION...COWDEN...FINDLAY...
LAKEWOOD...MOWEAQUA...PANA...STONINGTON...TOWER HILL AND WESTERVELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3935 8915 3935 8935 3974 8935 3976 8915
3966 8915 3965 8882 3959 8881 3958 8875
3923 8872 3921 8915
$$
KELLY759
WGUS73 KILX 222123
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
423 PM CDT TUE JUN 22 2010
ILC021-173-222138-
/O.EXP.KILX.FF.W.0039.000000T0000Z-100622T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY IL-CHRISTIAN IL-
423 PM CDT TUE JUN 22 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN CHRISTIAN
AND WESTERN SHELBY COUNTIES WILL BE ALLOWED TO EXPIRE AT 430 PM
CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3935 8915 3935 8935 3974 8935 3976 8915
3966 8915 3965 8882 3959 8881 3958 8875
3923 8872 3921 8915
$$
BARNESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 10:39 AM CDT, 53 minutes earlier.
Area forecast discussion, Jun 22, 10:39 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1039 AM CDT TUE JUN 22 2010 .DISCUSSION... ISSUED 1024 AM CDT TUE JUN 22 2010 ACTIVE THUNDERSTORMS THIS MORNING AS MCS MOVING THROUGH THE FORECAST AREA CONTINUE TO PROPAGATE A BIT TO THE SOUTH. ANOTHER MASS OF THUNDER BOWING INTO WESTERN ILLINOIS ON THE NOSE OF A LEFTOVER MCV FROM THE ACTIVITY OUT TO THE WEST. MAJORITY OF STORMS HEADED TO IMPACT THE SRN HALF OF THE CWA LATE THIS MORNING AND THIS AFTERNOON. HEAVY RAIN CONTINUING TO BE THE MAIN THREAT THROUGH THE EARLY AFTERNOON. SOME CLEARING EXPECTED INTO THE AFTERNOON HOURS...AND CONSIDERING THE RAPID REBOUND OF TEMPERATURES FOR THE LAST COUPLE OF DAYS...NOT INCLINED TO DROP THE HEAT ADVISORY FOR THE AFTERNOON...THOUGH THE THREAT HINGES ENTIRELY ON THE CLEARING. ISSUING NEW ZONES ANYWAY FOR THE NEW CONVECTIVE WATCH... POPS ADJUSTED. HJS && .AVIATION... ISSUED 620 AM CDT TUE JUN 22 2010 FORECAST CONCERN CONTINUES TO REVOLVE AROUND CONVECTION COVERAGE AND TIMING THIS PERIOD. NEXT COMPLEX OF STORMS ACRS SE IOWA LOOKS TO BE TRACKING ENE AND IF THIS TREND CONTINUES...WL CATCH OUR NRN TAF SITES LATER THIS MORNING. AFTER THAT COMPLEX MOVES THRU LATE THIS MRNG...LOOKS TO BE A LULL IN THE ACTION UNTIL LATE THIS AFTN OR THIS EVENING. THAT IS WHEN ADDL TSRA WILL PUSH ACRS PARTS OF THE FCST AREA. CONFIDENCE THIS FAR OUT WITH COVERAGE AND TIMING AT ANY ONE OF OUR TAF SITES IS LOW...SO WL CONTINUE WITH PREVIOUS TRENDS IN KEEPING VCTS AND A CB GROUP FOR ANYTHING BEYOND 6-9 HRS. SFC WNDS WL REMAIN OUT OF THE SOUTH AND SOUTHWEST AT 10 TO 15 KTS AND BE MUCH STRONGER AND VARIABLE IN DIRECTION IN AND NEAR ANY THUNDERSTORMS. SMITH && .PREV DISCUSSION... ISSUED 330 AM CDT TUE JUN 22 2010 FORECAST CONCERN IS THE HIGH HEAT AND HUMIDITY TODAY AND WED. ALSO ADDRESSING SLIGHT CHANCE OF SEVERE STORMS ALONG WITH HEAVY RAIN THREAT THROUGH WED NIGHT. SHORT TERM...TODAY THROUGH FRIDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH GUSTY WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAINS CONTINUE OVER PARTS OF CENTRAL IL SOUTH OF PEORIA TO NEAR I-70 EARLY THIS MORNING MOVING ESE AT 40 MPH. MSC OVER CENTRAL IN/IL AND ANOTHER MCS CENTERED ALONG THE IA/NE BORDER. SPC HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL IL THROUGH WED NIGHT AS TROPICAL AIR MASS REMAINS IN PLACE THROUGH WED. PER SPC...ANOTHER ACTIVE DAY APPEARS LIKELY FOR THE REGION. AN EARLY DAY SEVERE STORMS/POSSIBLE MCS...OVER THE DAKOTAS OVERNIGHT...MAY BE SUSTAINED IN SOME FORM AND/OR SHOULD PROVIDE A FOCUS FOR EAST- SOUTHEASTWARD DOWNSTREAM SEVERE THUNDERSTORM POTENTIAL DURING THE AFTERNOON ACROSS THE MIDWEST. THE DOWNSTREAM AIRMASS/WARM SECTOR WITHIN THIS CORRIDOR SHOULD AGAIN BECOME MODERATE TO STRONGLY UNSTABLE UNSTABLE...WITH MULTICELLULAR CLUSTERS/SOME SUPERCELLS WITH MAINLY A DAMAGING WIND/SEVERE HAIL POTENTIAL. A FRONTAL BOUNDARY FROM NW IL INTO FAR SOUTHERN IA TO LIFT SLOWLY NORTHWARD TODAY SHIFTING THE BEST CHANCES OF CONVECTION NORTHWARD TODAY AND TONIGHT WITH JUST SLIGHT CHANCE OF THUNDERSTORMS IN SE IL. PRECIPITABLE WATER VALUES NEAR 2 INCHES SUPPORTS VERY HEAVY RAINS...BUT DID NOT ISSUE FLASH FLOOD WATCH SINCE CONVECTION WITH HEAVY RAINS IS NOT AS WIDESPREAD AS YESTERDAY MORNING. EXPANDED THE HEAT ADVISORY NORTHWARD TO ALONG I-72 AND LINCOLN WITH AFTERNOON HEAT INDEX READINGS OF 100 TO 105F. WENT A LITTLE COOLER ON HIGHS IN THE NORTH DUE TO HIGHER CHANCES OF CONVECTION AND CLOUD COVER. DEWPOINTS SHOULD BE IN THE 70S AGAIN TODAY WITH HIGHS RANGING FROM THE LOWER TO MIDDLE 90S...WARMEST FROM I-72 SOUTH. HIGHS IN THE UPPER 90S IN SE IL BY LAWRENCEVILLE AND ROBINSON NEAR THE WABASH RIVER. MORE MCS ACTIVITY EXPECTED TONIGHT THOUGH SETTING UP FURTHER NORTH FROM IA ACROSS NORTHERN IL AND HAVE LIKELY CHANCES FROM PEORIA NORTH. 00Z MODELS CONTINUE SLOWER TREND WITH COLD FRONT MOVING SE ACROSS IL WED NIGHT WITH INCREASED CHANCES OF CONVECTION NW IL OVER THE IL RIVER VALLEY LATER WED AFTERNOON AND ACROSS AREA WED NIGHT...THOUGH PROBABLY NOT INTO SE IL UNTIL AFTER MIDNIGHT WED NIGHT. CONTINUED SLIGHT RISK OF SEVERE STORMS LATER WED AND WED NIGHT. HAVE 20-30% CHANCE OF CONVECTION IN SE IL THU MAINLY IN THE MORNING THEN BECOMING MOSTLY SUNNY WITH SOMEWHAT COOLER AND LESS HUMID AIR MOVING IN. HIGHS IN THE UPPER 80S WITH SE IL NEAR 90F WHILE DEWPOINTS ABOUT 10 DEGREES LOWER IN THE 60S. MODELS SHOW WEAK HIGH PRESSURE 1018 MB DRIFTING OVER THE GREAT LAKES THU NIGHT AND KEEPS CENTRAL IL DRY THU NIGHT AND FRI WITH HIGHS FRI BACK IN THE UPPER 80S. LONG TERM...SATURDAY THROUGH MONDAY. NO CHANGES MADE TO THE EXTENDED FORECAST THIS WEEKEND AS UPPER LEVEL RIDGE BUILDS BACK INTO IL RETURNING THE HEAT AND HUMIDITY STARTING SAT. COULD BE ISOLATED CONVECTION AROUND EARLY NEXT WEEK. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ042>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Jun 22, 5:32 AM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 532 AM CDT TUE JUN 22 2010 ILZ027>031-036>038-040-041-231100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 532 AM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TODAY AND TONIGHT. A FEW OF THE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS AFTERNOON. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY INTO WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SEVERE WEATHER WILL BE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES AGAIN WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ042>057-061>063-231100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT- SHELBY-VERMILION- 532 AM CDT TUE JUN 22 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ONCE AGAIN TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT APPROACHES THE AREA. THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER STORMS. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ066>068-071>073-231100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 532 AM CDT TUE JUN 22 2010 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. A FEW OF THE STORMS MAY BE SEVERE...WITH THE PRIMARY THREAT BEING FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL ANOTHER THREAT FOR THUNDERSTORMS THROUGH EARLY THURSDAY MORNING. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. SMITH
In the hours before
Local storm report, Jun 22, 10:20 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM FLASH FLOOD LINCOLN 40.15N 89.37W
06/22/2010 LOGAN IL EMERGENCY MNGR
WATER FLOWING INTO LINCOLN HIGH SCHOOL FROM PARKING
LOT...ESTIMATED DEPTH 12 INCHES.
&&
25Local storm report, Jun 22, 10:30 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HEAVY RAIN 3 S CHESTNUT 40.02N 89.20W
06/22/2010 M2.80 INCH LOGAN IL MESONET
RAINFALL IN PAST HOUR...3.02 INCHES SO FAR TODAY.
&&
JANKOWSKILocal storm report, Jun 22, 10:40 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN SHERMAN 39.89N 89.61W
06/22/2010 M1.00 INCH SANGAMON IL NWS EMPLOYEE
RAINFALL SINCE 10 AM...30 MINUTES...STILL RECEIVING HEAVY
RAIN...BRIEF POWER FAILURE.
&&
JANKOWSKILocal storm report, Jun 22, 10:50 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/22/2010 M2.11 INCH LOGAN IL MESONET
RAINFALL IN THE PAST 60 MINUTES.
&&
JANKOWSKILocal storm report, Jun 22, 11:06 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1106 AM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 3 E PANA 39.39N 89.02W
06/22/2010 M2.20 INCH SHELBY IL CO-OP OBSERVER
0530 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/22/2010 M1.55 INCH MORGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN HUNTSVILLE 40.18N 90.87W
06/22/2010 M1.88 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR RAINFALL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
06/22/2010 M2.10 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/22/2010 M1.50 INCH SCHUYLER IL CO-OP OBSERVER
0722 AM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
06/22/2010 M1.94 INCH SANGAMON IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
0755 AM HAIL MACKINAW 40.53N 89.36W
06/22/2010 M0.25 INCH TAZEWELL IL CO-OP OBSERVER
0801 AM HEAVY RAIN 1 W JACKSONVILLE 39.73N 90.25W
06/22/2010 M1.66 INCH MORGAN IL MESONET
SWOP REPORT
0830 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
06/22/2010 FULTON IL EMERGENCY MNGR
SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
NORTHERN FULTON COUNTY. DITCHES ALSO OVERFLOWING.
0830 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
06/22/2010 FULTON IL EMERGENCY MNGR
1 FOOT OF WATER ON ROUTE 116 IN DOWNTOWN FARMINGTON.
CURRENTLY VERY HEAVY RAIN.
0845 AM HEAVY RAIN 2 S PHILADELPHIA 39.89N 90.12W
06/22/2010 M1.79 INCH CASS IL MESONET
OVERNIGHT RAINFALL. SWOP REPORT.
0902 AM FLASH FLOOD 4 S PANA 39.33N 89.08W
06/22/2010 SHELBY IL MESONET
1 TO 2 FEET OF WATER FLOWING OVER MANY ROADS.
0950 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/22/2010 M1.88 INCH LOGAN IL MESONET
MEASURED IN 20 MINUTES
1004 AM HEAVY RAIN LINCOLN 40.15N 89.37W
06/22/2010 M1.83 INCH LOGAN IL EMERGENCY MNGR
RAINFALL IN 1 HOUR AND 20 MINUTES.
1005 AM FLASH FLOOD LINCOLN 40.15N 89.37W
06/22/2010 LOGAN IL EMERGENCY MNGR
INTERSECTION FLOODED IN LINCOLN AT WOODLAWN...5TH STREET
AND BROADWAY...CARS STRANDED.
1019 AM FLASH FLOOD LINCOLN 40.15N 89.37W
06/22/2010 LOGAN IL EMERGENCY MNGR
WATER FLOWING INTO LINCOLN HIGH SCHOOL FROM PARKING
LOT...ESTIMATED DEPTH 12 INCHES.
1025 AM HEAVY RAIN 3 S CHESTNUT 40.02N 89.20W
06/22/2010 M2.80 INCH LOGAN IL MESONET
RAINFALL IN PAST HOUR...3.02 INCHES SO FAR TODAY.
1030 AM HEAVY RAIN SHERMAN 39.89N 89.61W
06/22/2010 M1.00 INCH SANGAMON IL NWS EMPLOYEE
RAINFALL SINCE 10 AM...30 MINUTES...STILL RECEIVING HEAVY
RAIN...BRIEF POWER FAILURE.
1045 AM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/22/2010 M2.11 INCH LOGAN IL MESONET
RAINFALL IN THE PAST 60 MINUTES.
&&
JANKOWSKISpecial weather statement, Jun 22, 11:07 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT TUE JUN 22 2010
ILZ040-047-049-050-221700-
CASS-MORGAN-SCHUYLER-SCOTT-
1107 AM CDT TUE JUN 22 2010
...SIGNIFICANT WEATHER ALERT FOR CASS...NORTHERN MORGAN...NORTHERN
SCOTT AND SOUTHERN SCHUYLER COUNTIES UNTIL NOON CDT...
AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTH OF MEREDOSIA...OR 9 MILES
SOUTHWEST OF BEARDSTOWN...MOVING EAST AT 50 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ARENZVILLE...
BLUFF SPRINGS...
VIRGINIA...
LITERBERRY...
OTHER LOCATIONS AFFECTED INCLUDE...PHILADELPHIA...SINCLAIR AND
PRENTICE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3980 9061 3983 9058 3986 9059 3989 9058
3993 9054 3995 9054 3997 9052 3999 9053
4006 9033 4004 9002 3967 9000 3967 9064
TIME...MOT...LOC 1607Z 273DEG 43KT 3992 9047
CHSThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:17 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 58 min |
| Jun 21, 7:22 PM CDT | Flash Flood Warning | ILX | Vermilion | 6 hr |
| Jun 21, 8:13 PM CDT | Special Weather Statement | ILX | Mason | 47 min |
| Jun 21, 8:17 PM CDT | Tornado Warning | ILX | Vermilion | 21 min |
| Jun 21, 8:29 PM CDT | Areal Flood Advisory | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:35 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| Jun 21, 9:43 PM CDT | Flash Flood Warning | ILX | Edgar, Vermilion | 6 hr |
| Jun 21, 9:47 PM CDT | Areal Flood Advisory | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 21, 10:24 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Tazewell | 66 min |
| Jun 21, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Mason, Menard, Tazewell | 61 min |
| Jun 21, 11:20 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard, Tazewell | 6 hr |
| Jun 21, 11:22 PM CDT | Special Weather Statement | ILX | McLean | 53 min |
| Jun 22, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 37 min |
| Jun 22, 1:02 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 1:19 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 56 min |
| Jun 22, 1:27 AM CDT | Areal Flood Advisory | ILX | Vermilion | 9 hr |
| Jun 22, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 62 min |
| Jun 22, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 55 min |
| Jun 22, 2:53 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 37 min |
| Jun 22, 3:02 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 6 hr |
| Jun 22, 6:59 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 6 hr |
| Jun 22, 8:41 AM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria | 6 hr |
| Jun 22, 9:05 AM CDT | Areal Flood Advisory | ILX | Christian, Shelby | 6 hr |
| Jun 22, 9:22 AM CDT | Flash Flood Warning | ILX | Fulton, Mason, Tazewell | 6 hr |
| Jun 22, 9:30 AM CDT | Areal Flood Advisory | ILX | Logan, Menard | 6 hr |
| Jun 22, 9:43 AM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 6 hr |
| Jun 22, 10:09 AM CDT | Areal Flood Advisory | ILX | Logan, Macon, Moultrie, Piatt | 6 hr |
| Jun 22, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 55 min |
| Jun 22, 10:21 AM CDT | Flash Flood Warning | ILX | Macon | 6 hr |
| Jun 22, 10:30 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon | 5 hr |
| Jun 22, 10:54 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Moultrie | 6 hr |
| Jun 22, 11:06 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 5 hr |
| Jun 22, 11:07 AM CDT | Special Weather Statement | ILX | Cass, Morgan | 53 min |
| Jun 22, 11:13 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon, Shelby | 5 hr |
| Jun 22, 11:51 AM CDT | Special Weather Statement | ILX | Logan, Sangamon | 54 min |
| Jun 22, 1:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Richland | 41 min |
| Jun 22, 3:27 PM CDT | Areal Flood Advisory | ILX | Logan | 24 hr |
| Jun 22, 3:36 PM CDT | River Flood Warning | ILX | Sangamon | 71 hr |
| Jun 22, 3:39 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.